# SDR ABXA9500091

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99100733
- Condition: Cracked
- Location: Fs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE NOSE LANDING GEAR UPPER WHEEL WELL PRESSURE PANEL WAS FOUND CRACKED AT STA 83.  REPAIRED PANEL IAW SB 53-187.
